# SDR CA000706011

- Difficulty date: June 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 87600518003
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE LOWER CONDITION CABLE SHOWING SIGNS OF WEAR. CABLE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
